# SDR SWAA2022021698597

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 36,078 hours, 17,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O.'S I/B AFT SEAT TRACK CRACKED / R & R'D F.O.'S I/B AFT SEAT TRACK PER A.M.M. 25-11-11
